Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo ? need input maybe tmi

Posted by on Mar. 8, 2009 at 4:20 PM
  • 9 Replies

 

Poll

Question: Is this normal after 2 yrs?

Options:

yes

no

I have no idea

Why ask us? Call your Dr


Only group members can vote in this poll.

Total Votes: 11

View Results

I have been on Depo for 2 years. After the first month didn't have spotting or anything and I loved it. Last week I went to the bathroom and HUGE bloodclots and I'm still bleeding. It's like when I'd miscarried. Is this normal? Has it happened to anybody else? I am going to call the doctor tomorrow but wanted to know now. Thanks!

 

 

by on Mar. 8, 2009 at 4:20 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
CrystalRhine
by on Mar. 8, 2009 at 4:21 PM

bump 

blessedmom1
by on Mar. 8, 2009 at 4:25 PM

Never happened to me but here is a bump.

Imortlmommy
by on Mar. 8, 2009 at 4:27 PM

All I know is it's different for everyone.  With me, when I was on it, by the 2 yr mark, I didn't have a cycle at all...so it's just different.  Talk to your Dr and see if it's normal for you.  *Shrugs*  G'luck.

 


miss_nevin
by on Mar. 8, 2009 at 4:32 PM

happened too me.. i did so great on it i loved it for 1 year and a few months then i got a shot in jan of this year and i had like LOTS of bleeding and clots.. and i went to the doctor and she told me some people can react like that.. i then started to put on weight and lose my hair.. not like they tell you but this can happen on the depo finally getting over it now but i must say i will never EVER take the depo again.. way to many side affect that could happen.. and since its a shot there is no way of stopping it..

TessyCat
by on Mar. 8, 2009 at 4:38 PM

That doesn't sound to promising. I need it so I don't have a period, I have endometriosis and polycystic ovarian syndrome and the cramps take a week out of my life every month. I have kids, work and school. I can't afford to lose that week every month. The only pain killers that work are the one's that knock me out. *sigh*

Quoting miss_nevin:

happened too me.. i did so great on it i loved it for 1 year and a few months then i got a shot in jan of this year and i had like LOTS of bleeding and clots.. and i went to the doctor and she told me some people can react like that.. i then started to put on weight and lose my hair.. not like they tell you but this can happen on the depo finally getting over it now but i must say i will never EVER take the depo again.. way to many side affect that could happen.. and since its a shot there is no way of stopping it..


 

 

my4littlegirls
by on Mar. 8, 2009 at 4:43 PM

It never happened to me,.  I was on it for 4 yrs and had no cycle at all.  Once I was done with it I bled for 6 months straight.  Its different for everybody.

~Brenda~


Mom to Catherine, Evelyn, Neala, and Jeanne


 

miss_nevin
by on Mar. 8, 2009 at 4:50 PM

totally understand i use to have to take 10 days off work and i got school work and 2 kids(1 and 2) so i tried the depo but i dont know that its worth the risk.. i am still looking in to seeing if there is something else that i can take.. mm not sure yet there is a pill were you only have a perido every 3 months too but i dont know.. in the same boat.. defently cant affort to have to take that much time off work.. mm *sigh* but i hate what it did to my hair

Quoting TessyCat:

That doesn't sound to promising. I need it so I don't have a period, I have endometriosis and polycystic ovarian syndrome and the cramps take a week out of my life every month. I have kids, work and school. I can't afford to lose that week every month. The only pain killers that work are the one's that knock me out. *sigh*

Quoting miss_nevin:

happened too me.. i did so great on it i loved it for 1 year and a few months then i got a shot in jan of this year and i had like LOTS of bleeding and clots.. and i went to the doctor and she told me some people can react like that.. i then started to put on weight and lose my hair.. not like they tell you but this can happen on the depo finally getting over it now but i must say i will never EVER take the depo again.. way to many side affect that could happen.. and since its a shot there is no way of stopping it..

 


m2bin08
by on Mar. 8, 2009 at 5:17 PM

i was on the depo shot and once i stopped taking it i started bleeding really bad too. tmi but 5 tampons per hour. the doctors thought i was having a miscarriage. but i wasnt. so i dont think its normal. check with doc!

TessyCat
by on Mar. 8, 2009 at 10:52 PM

I'm going to call tomorrow. The whole thing is making me cranky and I'm starting to cramp now. Grrrrrr

Quoting m2bin08:

i was on the depo shot and once i stopped taking it i started bleeding really bad too. tmi but 5 tampons per hour. the doctors thought i was having a miscarriage. but i wasnt. so i dont think its normal. check with doc!


 

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)